# SDR TRAX200800040

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF LEFT WING BOX AT FR 23D AND RIB 1 ANGLE OF INTERCOSTAL FOUND CRACKED.  FABRICATION OF ANGLE OF INTERCOSTAL ON LEFT WING BOX AT FR 23D RIB 1 COVERED ON W/C 2000-146.  ANGLE OF INTERCOSTAL ON TOP OF LEFT WING BOX AT FR 23D RIB 1 INSTALLED IAW SRM 51-25-01.  SUPPLEMENTAL SDR CLOSED 1/10/08.
